Set-valued topological contractions

Tarafdar E. and Yuan X.-Z. (1995) Set-valued topological contractions. Applied Mathematics Letters, 8 6: 79-81. doi:10.1016/0893-9659(95)00089-9


Author Tarafdar E.
Yuan X.-Z.
Title Set-valued topological contractions
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1995
Sub-type Article (original research)
DOI 10.1016/0893-9659(95)00089-9
Volume 8
Issue 6
Start page 79
End page 81
Total pages 3
Subject 2604 Applied Mathematics
Abstract By introducing a new concept called "set-valued topological contraction" in topological spaces, the existence and uniqueness of endpoints for both set-valued and single-valued topological contractions have been established.
Keyword Endpoint
Fixed point
Iteration
Topological contraction
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 03:49:54 EST by System User